# SDR USAA2014013000009

- Difficulty date: January 30, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON STRINGER BETWEEN BS 740 TO BS 780 & BETWEEN STRINGER 25L TO STRINGER 26L.  REPAIRED STRINGER BETWEEN BS 740 TO BS 780 & BETWEEN STRINGER 25L TO STRINGER 26L IAW 51-10-02, 53-00-03-1A & 53-00-03-2R-1.
